# SDR CALA2013100900738

- Difficulty date: October 9, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 72,318 hours, 17,964 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE & MID LAVATORY ALARM CAME ON IN FLIGHT, LAVATORY WALL BEHIND MIRROR HOT TO THE TOUCH.  SMASHED MIRROR TO EVALUATE, TROUBLE SHOT ENTIRE A/C RAN & BOROSCOPED BOTH ENGS INSPECTED APU & A/C BAY DURING ENG RUN RT BLEED & RT PACK ON SMOKE IN CABIN LEFT ENG RT PACK ON SMOKE, PLACED RT PACK ON MEL 21-51- 1R CNTL 658823 REPLACED MIRROR IAW NR 7506817 & ACM NR 4600622 & ENG NR 2 R&R 246929, ALL NORMAL NOW.
